# SDR 98ZZZX2635

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N936AF
- Make and model: Cessna 421C
- Aircraft serial: 421C0606
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Throttle Switch
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WARNING HORN SOUNDED WITH THROTTLES RETARDED OR FLAPS EXTENDED WITH THE LANDING GEAR DOWN AND LOCKED (GREEN GEAR INDICATOR LIGHTS ILLUMINATED).  WIRES TO THE THROTTLE POSITION SWITCHES WERE FOUND CHAFED BY THE CASTLE NUT AND COTTER PIN ON THE PITCH TRIM WHEEL AXLE BOLT.  WIRES WERE REPAIRED AND REPOSITIONED AWAY FROM CASTLE NUT AND COTTER PIN. OPS CHECKED OK.  AIRCRAFT TT:  3,709.7 HOURS.
